# SDR AALA2018103109008

- Difficulty date: October 6, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS,  13.5 INCHES OTBD FROM RIB 5, AND 4.5 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005, PAR 2A.
